On a subclass of meromorphically starlike functions with two fixed positive coefficients


Danyal Soybaş - Department of Mathematics Education, Faculty of Education, Erciyes University, Kayseri 38039, Turkey
Santosh Joshi - Department of Mathematics, Walchand College of Engineering, Sangli 416415, India
Haridas Pawar - SVERI's College of Engineering Pandharpur, Pandharpur 413304, India


In this paper we obtain coefficient inequalities for the subclass of meromorphic univalent functions with two fixed positive coefficients defined in punctured unit disc. We have studied basic properties such as coefficient estimates, radius of convexity, and closure theorems.


Univalent function, fixed coefficients, distortion theorem


[1] M. K. Aouf, S. B. Joshi, On certain subclasses of meromorphically starlike functions with positive coefficients, Soochow J. Math., 24 (1998), 79–90.
[2] N. Magesh, N. B. Gatti, S. Mayilvaganan, On Certain Subclasses of Meromorphic Functions with Positive and Fixed Second Coefficients Involving the Liu-Srivastava Linear Operator, ISRN Math. Anal., 2012 (2012), 11 pages.
[3] H. Silverman, E. M. Silvia, Fixed coefficients for subclasses of starlike functions, Houston J. Math., 7 (1981), 129–136.
[4] B. A. Uralegaddi, Meromorphically starlike functions with positive and fixed second coefficients, Kyungpook Math. J., 29 (1989), 64–68.


XML export